Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1053–1066 (Mi zvmmf2535)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of the eddy current distribution. Existence and uniqueness theorems and a solution algorithm

I. A. Chegis

Moscow

Full text: PDF file (1388 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 909–920

Bibliographic databases:
UDC: 517.958:537.812
MSC: Primary 35Q60; Secondary 78A25
Received: 20.09.1993

Citation: I. A. Chegis, “The problem of the eddy current distribution. Existence and uniqueness theorems and a solution algorithm”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1053–1066; Comput. Math. Math. Phys., 34:7 (1994), 909–920

Citation in format AMSBIB
\Bibitem{Che94}
\by I.~A.~Chegis
\paper The problem of the eddy current distribution. Existence and uniqueness theorems and a solution algorithm
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1053--1066
\mathnet{http://mi.mathnet.ru/zvmmf2535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293956}
\zmath{https://zbmath.org/?q=an:0835.35137}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 909--920
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2535
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Chegis, “Electromagnetostatic operator, its spectral properties, and application to the problem of distribution of eddy currents”, Comput. Math. Math. Phys., 38:12 (1998), 1962–1973  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021